Couldn't find what you looking for?

TRY OUR SEARCH!

i dont know how to deal with this. since day 4 (i'm now going onto day 9) of taking the pill, it makes me incredibly nauseous, to the point where i almost have to leave school. i've tried eating crackers or something light with the pill, i take it at night, and to help my stomach i sip gingerale, but nothing seems to be consistently helping me. is it best to just stop using the pill?

i'm on marvelon 28 and i'm almost 18 if that matters any.

Loading...

Some women definitely notice nausea with the pill, and usually it goes away within a few months or so..

You could try Nuva/Nuvo Ring. It is a vaginal BC method which does not go through your stomach, so you would liekly notice less nausea.
Reply

Loading...

I was on the pill for about 7 years when all of a sudden I was INCREDIBLY nauseous all the time! I tried different pills with lower estrogen and hormones and it still didn't help. My OBGYN told me that some women just cannot handle taking an oral contraceptive. I switched the the Nuva Ring and I love it! I have no nausea and I don't have to remember to take a pill every day ! You should look into it!
Reply

Loading...


Hi Jmr, I just noticed this post and was wondering if you would be able to answer some questions...I am 25, have been on ortho tri cyclen for about five years and just recently (about 3 months ago) started getting terrible nausea at all times (seems to be worst after meals, but generally feel pretty bad all the time). I experience dizziness and sometimes am so nauseous it causes me to vomit. I never thought it could be my birth control, because in the five years of taking it I have never experienced adverse side effects- it seems like you had a similar experience. Do you know if it is common for this nausea to happen so randomly after taking the pill for so long? I'm not sure if possibly my body has changed and I can no longer tolerate it, or if the nausea is food related. Thanks a lot!
Reply

Loading...